# SDR CALA2016092600690

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 72,895 hours, 18,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS,  OPS CHECKED GOOD IAW AMM 33-51-06.
